RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 6, Pages 777–787 (Mi de10854)  

Partial Differential Equations

Nonlocal Boundary Value Problems for Nonuniformly Parabolic Equations

I. D. Pukal'skii

Chernivtsi National University named after Yuriy Fedkovych

Full text: PDF file (1232 kB)

English version:
Differential Equations, 2003, 39:6, 817–829

Bibliographic databases:

UDC: 517.956.4
Received: 05.12.2001

Citation: I. D. Pukal'skii, “Nonlocal Boundary Value Problems for Nonuniformly Parabolic Equations”, Differ. Uravn., 39:6 (2003), 777–787; Differ. Equ., 39:6 (2003), 817–829

Citation in format AMSBIB
\Bibitem{Puk03}
\by I.~D.~Pukal'skii
\paper Nonlocal Boundary Value Problems for Nonuniformly Parabolic Equations
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 6
\pages 777--787
\mathnet{http://mi.mathnet.ru/de10854}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2132412}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 6
\pages 817--829
\crossref{https://doi.org/10.1023/B:DIEQ.0000008409.58508.a4}


Linking options:
  • http://mi.mathnet.ru/eng/de10854
  • http://mi.mathnet.ru/eng/de/v39/i6/p777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020